Menstruation Does Not Stop 16 Days And Giving Birth Control Pills To Adolescents Aged 17 Years?
Hello, I’m 17 years old. Last year I stopped menstruating for 6 months and was given Regumen medicine from the doctor Obgyn. My period returned smoothly once a month in just 3 months. Then the last time I got my period in October and now I’m just menstruating again. It’s just that my period that I got lasted for 16 days and didn’t come out so much from the first day. What came out was only clear mucus and a little blotch of blood; so little. Yesterday I visited the general practitioner and was given a birth control pill for hormone regulation.
Hello Lily R, thank you for asking at HealthReplies.com.
The causes of menstrual disorders as you experience now vary, can be caused by an imbalance of the hormonal system in the body, side effects of the drugs you consume, abnormalities in the uterus (such as endometriosis, myomas) and others. Because there are quite a lot of causes and you have taken hormonal drugs, you should check your condition again with the obstetrician who first gave you medicine to confirm the abnormalities that you are experiencing right now whether it is caused by side effects of the drug or other conditions.
Regarding the consumption of birth control pills recommended by the doctor you last visited, the doctor suggested that the administration of the drug was of course already on the basis of certain considerations so it was advisable to take it according to the advice. But if you have doubts, you can also consult in advance about its use with your obstetrician to get additional advice in the treatment of your problem.
In the meantime, it is advisable to keep abreast of the doctor's advice that you have visited. Also avoid stress because this can disrupt the menstrual cycle. Also consume foods that are nutritionally balanced to help the formation of hormones in the body. Also maintain your ideal body weight and also do regular exercise that suits your body's abilities.
I hope this helps.